Go to: Yousuf, M. Website


Teaching Assignment and Office Hours

Name: Dr.Yousuf, M. Phone: 7196 Off. Loc: 5-403 Email: myousuf@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: 7196 Office: 5-403 )
Sunday Monday Tuesday Wednesday Thursday
 11:00-11:55
 
 
 
 11:00-11:55
 
 
 
 11:00-11:55
 
Remark:
Last update on 9/23/2019/myousuf


Publications

Sno Publications Year Status
[1] K. M. Furati, M. Yousuf, and A. Q. M. Khaliq, "Fourth order methods for space fractional systems of reaction-diffusion equations with nonsmooth data," International Journal of Computer Mathematics, vol. 95, no. 6-7, pp. 1240-1256, Nov. 2018. 2018 Published
[2] Yousuf, M., "A Second Order Efficient L–stable Numerical Method for Space Fractional Reaction–Diffusion Equations," International Journal of Computer Mathematics, Feb. 2018. 2018 Published
[3] Yousuf, M., "Numerical solution of systems of partial integral differential equations with application to pricing options," Numerical Methods for Partial Differential Equations, vol. 34, no. 3, pp. 1033-1052, 2018. 2018 Published
[4] Yousuf, M., A. Q. M. Khaliq, and Salah Abdu, "Solving Complex PIDE systems for pricing American option under multi–state regime switching jump–diffusion model," Computers & Mathematics with Applications, vol. 75, no. 8, pp. 2989-3001, Apr. 2018. 2018 Published
[5] Yousuf, M., "High order time stepping scheme for pricing American option under Bates model," International Journal of Computer Mathematics, Feb. 2018. 2018 Published
[6] M. Yousuf, A. Q. M. Khaliq, and R. H. Liu, "Pricing American options under multi state regime switching with an efficient L- stable method," International Journal of Computer Mathematics, vol. 92, no. 12, pp. 2530-2550, 2015. 2015 Published
[7] Saeed M. Ali, A. H. Bokhari, M. Yousuf, and F.D. Zaman, "A Spherically Symmetric Model for the Tumor Growth http://dx.doi.org/10.1155/2014/726837," Journal of Applied Mathematics, vol. 2014, no. 726837, pp. 1-7, 2014.  http://dx.doi.org/10.1155/2014/726837 2014 Published
[8] Yousuf, M. and A. Q. M. Khaliq, "An Efficient ETD Method for Pricing American Options Under Stochastic Volatility with Nonsmooth Payoffs," Numerical Methods for Partial Differential Equations, vol. 29, no. 6, pp. 1864-1880, 2013. 2013 Published
[9] M. Yousuf, A. Q. M. Khaliq, and B. Kleefeld, "The numerical approximation of nonlinear Black-Scholes model for exotic path-dependent American options with transaction cost," International Journal of Computer Mathematics, vol. 89, no. 9, pp. 1239-1254, June 2012.   2012 Published
[10] K. Masood and M. Yousuf, "Numerical Solution for Inverse Initial Problems in Heat Equation Finite differences and Padé Approximations," Numerical Heat Transfer, Part A: Applications, vol. 57, no. 9, pp. 691-708, 2010.   2010 Published
[11] Khaliq, A. Q. M., Martin, J., Wade, B. A., and M. Yousuf, "Smoothing schemes for reaction-diffusion systems with nonsmooth data," Journal of Computational and Applied Mathematics, vol. 223, pp. 374-386, 2009.   2009 Published
[12] Yousuf, M., "Efficient L-Stable Method for Parabolic Problems with Application to Pricing American Options under Stochastic Volatility," Applied Mathematics and Computation, vol. 213, pp. 121-136, 2009.   2009 Published
[13] Yousuf, M., "A Fourth Order Smoothing Scheme for Pricing Barrier Options under Stochastic Volatility," International Journal of Computer Mathematics, vol. 86, no. 6, pp. 1054-1067, 2009.   2009 Published
[14] Yousuf, M., "On the Class of High Order Time Stepping Schemes Based on Pade Approximations for Numerical Solution of Burgers' Equation," Applied Mathematics and Computation, vol. 205, pp. 442-453, 2008. 2008 Published
[15] Yousuf, M., "Efficient Smoothing of Crank-Nicolson Method for Pricing Barrier Options Under Stochastic Volatility," in Sixth International Congress on Industrial and Applied Mathematics, 2008, pp. 81101-81102. 2008
[16] Khaliq, A. Q. M., Voss, D. A., and M. Yousuf, "Pricing Exotic Options with L-Stable Pade Schemes," Journal of Banking and Finance, vol. 31, no. 11, pp. 3438-3461, 2007. 2007 Published
[17] A.Q.M. Khaliq, B.A. Wade, M. Yousuf, J. Vigo Augiar, and R. Deininger, "On Smoothing of Crank-Nicolson Scheme and Higher Order Schemes for Pricing Barrier Options ," Journal of Computational and Applied Mathematics, vol. 204, no. 1, pp. 144-158, July 2007. 2007 Published
[18] A. Q. M. Khaliq, B. A. Wade, M. Yousuf, and J. Vigo Augiar, "Higher Order Smoothing Schemes for Inhomogeneous Parabolic Problems with Applications to Nonsmooth Payoff in Option Pricing," Numerical Methods for Partial Differential Equations, vol. 23, pp. 1249-1276, July 2007.   2007 Published
[19] Wade, B. A., Khaliq, A. Q. M., Siddique, M., and M. Yousuf, "Smoothing with Positivety - Preserving Padé Schemes for Parabolic Problems with Nonsmooth Data," Numerical Methods for Partial Differential Equations, vol. 21, no. 3, pp. 553-573, 2005.   2005 Published
[20] Yousuf, M., Elgindi, M. B. M., and M. A. El-Gebeily, "Necessary and Sufficient Conditions for Regularity and Stability of Interval Matrices," International Journal of Computer Mathematics, vol. 73, no. 3, 1999.   1999 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Exponential Time Differencing Method for Pricing Option with Rationality Parameter Yousuf, M. A. M. Khaliq KFUPM Internal Research Mar 2019 Sep 2020 18 In Progress
2 Valuation of American Options under Multistate Regime-Switching with Jumps Yousuf, M. A.Q.M. Khaliq KFUPM Internal Research IN141026 May 2015 Apr 2017 24 Completed
3 Valuation of American Options with Stochastic Volatility under Regime-Switching Yousuf, M. A. Q. M. Khaliq
R. H. Liu
KFUPM Fast Track Nov 2011 Oct 2012 Proposed
4 On a Spectral Collocation Method for Numerical Solution of a Class of Linear and Nonlinear Differential Equations with and without Noisy Forcing Functions Yousuf, M. M. A. Bokhari
M. A. Malik
KFUPM SABIC SB101025 Apr 2011 Apr 2012 12 Completed
5 High Order Time Stepping Schemes for Valuation of Complex Derivative Securities under Transaction Cost and Stochastic Volatility Yousuf, M. A. Q. M. Khaliq KFUPM Fast Track FT100003 Mar 2010 Mar 2011 12 Completed
6 Numerical and Analytic Solutions of Travelling Waves in Ferroelectric Smectic-C Liquid Crystals Yousuf, M. F.D. Zaman
A. H. Bokhari
KFUPM SABIC SB100010 Mar 2010 Mar 2011 12 Completed
7 Regularization of Initial Inverse Problems in Heat Equations Using finite Difference Methods and Positively Deserving Pade Scheme M. Yousuf K. Masood KFUPM Fast Track FT080007 Mar 2008 Mar 2009 12 Completed
8 PDE Approach for Valuation of Complex Derivative Securities Under Stochastic Volatility M. Yousuf F. Zaman KFUPM Junior Faculty JF070005 Apr 2007 May 2008 11 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH302 01 183 E1 E2 F1
MATH371 01 183 E1 E2 F1
MATH333 01 182 E1 E2 F1
MATH333 02 182
MATH333 04 182
MATH201 28 181
MATH513 02 181
MATH201 03 172 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH321 03 172 Q1 Q2 Q3 Q4 Q5 H1 H2 H3 H4 H5 H6 H7 O1 O2
MATH201 25 171 Q1
MATH321 03 171 Q2
MATH201 03 163
(See section: 04 )
MATH201 04 163 F1 Q1 Q2 Q3 Q4 Q5 S1
MATH301 01 162 E1 F1 Q1 Q2 Q3 Q4 Q5 S1
MATH301 04 162
(See section: 03 )
MATH301 01 161 Q1 Q2 Q3 Q5 F1 E1 E2
MATH301 03 161
(See section: 01 )
MATH201 05 153 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 06 )
MATH201 06 153 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 05 )
MATH301 04 152 Q1 Q2 Q3 Q4 Q5 Q6 Q7 F1 E1 E2
(See section: 05 )
MATH301 05 152
(See section: 04 )
MATH201 26 151 F1 Q1 Q3 Q4 Q5 Q6 Q7 S1
MATH514 01 151 F1 E1 E2 H1 H3 H4 S1
MATH201 05 143 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH201 06 143
(See section: 05 )
MATH301 04 142 E1 E2 F1 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1
MATH301 05 142
(See section: 04 )
MATH571 01 141 F1 E1 O1 S1 H4
MATH201 03 133 Q1 Q2 Q3 Q4 Q5 S1
MATH201 04 133
(See section: 03 )
MATH301 04 132 Q1 Q2 Q3 Q4 Q5
MATH513 01 132 F1 E1 Q1 Q2 Q3 Q4 Q5
MATH513 01 131 F1 E1 Q1 Q2 Q3 Q4 Q5 H1 S1
MATH513 03 131
(See section: 01 )
MATH301 01 123 F1 F2 E1 E2 Q1 Q2 Q3 Q4 S1
MATH302 01 123 F1 E1 E2 Q1 Q2 Q3 S1
MATH301 04 122 E2 Q1 Q2 Q3 Q4 S1
MATH301 05 122
(See section: 04 )
MATH301 04 121 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
(See section: 05 )
MATH301 05 121
(See section: 04 )
MATH132 01 113 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH260 01 113 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH202 03 112 E1 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1
MATH202 12 112
(See section: 03 )
MATH201 14 111 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1
MATH201 18 111
(See section: 14 )
MATH201 07 103 F1 E1 E2 Q1 Q2 Q3 S1
MATH301 01 103 E1 E2 F1 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH202 21 102 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH301 03 102 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH301 02 101 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH301 03 101
(See section: 02 )
MATH301 01 093 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH302 01 093 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1
MATH201 12 092 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 Q7
MATH201 14 092
(See section: 12 )
MATH202 01 091 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1
(See section: 12 )
MATH202 12 091
(See section: 01 )
MATH102 01 083 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH102 02 083
(See section: 01 )
MATH202 11 082 Q1 Q2 Q3 Q4 Q5 Q6 E1 E2 S1
MATH202 15 082 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH201 06 081 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 S1
MATH131 02 073 F1 E1 E2
MATH201 06 073 F1 E1 E2
MATH102 15 072 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1 F1 E1 E2
MATH102 19 072 Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1
MATH201 04 071 S1 Q1 Q2 Q3 Q4 Q5 Q6 E1 E2 F1 O1 O2 O3 O4 O5
MATH201 06 071
MATH131 03 061 F1 E1 E2 E3 Q1 Q2 Q3 Q4 S1 O1
MATH302 02 061 F1 E1 E2 E3 Q1 Q2 Q3 Q4 Q5 S1


Teachnical Reports

# Title View
1 Spectral Collocation Method based on Gauss—Legendre points for Numerical Solution of Second Order Linear Differential Equations:  Yousuf, M, Apr 2010. 413
2 Regularization of Initial Inverse Problems in Heat Equation Using Fourier Transforms:  Yousuf, M. and Masood, K., Apr 2010. 412

[Last Update: 11/12/2019]